# SDR AALA951037

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AA
- Make and model: Boeing 767223
- Aircraft serial: 22310
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 143T1060
- Condition: Corroded
- Location: Fs 478
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOOR BEAM HAS CORROSION BEYOND SRM LIMITS AFTER BLEND OUT.  REFINISH BEAM PER B767-SRM.  BEAM IS SATISFACTORY FOR CONTINUED SERVICE PER ENGINEERING MRB 767-942.  (M)
